# SDR AALA20070528

- Difficulty date: March 20, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 21H INOPERATIVE.  REPAIRED BROKEN WIRE FOR EMERGENCY LIGHT AT SEAT 21H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
